Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 156, NWS New Orleans, LA

June 21, 2011Walthall County, Mississippi

NWS New Orleans, LA issued this severe thunderstorm warning at Jun 21, 2011, 4:55 PM CDT for Walthall County, Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 4:55 PM CDT (21:55 UTC)
Expired
Jun 21, 2011, 5:38 PM CDT
In force
43 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

County Walthall County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3663 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3663 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

704 
WUUS54 KLIX 212155
SVRLIX
MSC147-212300-
/O.NEW.KLIX.SV.W.0156.110621T2155Z-110621T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
455 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WALTHALL COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 600 PM CDT

* AT 450 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 12 MILES NORTH OF SALEM TO 15 MILES SOUTH OF TYLERTOWN...OR
  ALONG A LINE EXTENDING FROM 20 MILES NORTHEAST OF MCCOMB TO 7 MILES
  NORTHWEST OF FRANKLINTON...AND MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DEXTER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THE LINE OF 
STORMS. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL 
DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE 
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

&&

LAT...LON 3133 9007 3134 9004 3124 9004 3118 9002
      3117 9000 3114 9000 3114 8994 3108 8991
      3108 8984 3100 8983 3100 9026 3135 9025
      3136 9011
TIME...MOT...LOC 2154Z 263DEG 22KT 3139 9015 3091 9021

$$
3 follow-up statements
042 
WWUS54 KLIX 212207
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
507 PM CDT TUE JUN 21 2011

MSC147-212300-
/O.CON.KLIX.SV.W.0156.000000T0000Z-110621T2300Z/
WALTHALL MS-
507 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WALTHALL COUNTY...

AT 504 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  

THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES 
NORTHEAST OF SALEM TO 15 MILES SOUTHWEST OF DEXTER...OR ALONG A LINE 
EXTENDING FROM 14 MILES NORTHWEST OF COLUMBIA TO 
FRANKLINTON...MOVING EAST AT 25 MPH.

LAT...LON 3100 9023 3135 9019 3136 9011 3133 9007
      3134 9004 3124 9004 3118 9002 3117 9000
      3114 9000 3114 8994 3108 8991 3108 8984
      3100 8983
TIME...MOT...LOC 2207Z 271DEG 22KT 3136 9002 3087 9008

$$
608 
WWUS54 KLIX 212227
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
527 PM CDT TUE JUN 21 2011

MSC147-212300-
/O.CON.KLIX.SV.W.0156.000000T0000Z-110621T2300Z/
WALTHALL MS-
527 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN WALTHALL COUNTY...

AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 21 MILES NORTH OF DEXTER TO 15 MILES SOUTH OF
DEXTER...OR ALONG A LINE EXTENDING FROM 7 MILES NORTH OF COLUMBIA TO
7 MILES NORTHWEST OF BOGALUSA...MOVING EAST AT 35 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

LAT...LON 3101 9003 3117 9003 3116 9000 3114 9000
      3114 8994 3108 8991 3108 8984 3100 8983
TIME...MOT...LOC 2227Z 271DEG 31KT 3135 8981 3086 8987

$$
273 
WWUS54 KLIX 212238
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
538 PM CDT TUE JUN 21 2011

MSC147-212248-
/O.CAN.KLIX.SV.W.0156.000000T0000Z-110621T2300Z/
WALTHALL MS-
538 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALTHALL COUNTY
IS CANCELLED...

THE LINE OF SEVERE STORMS HAS MOVED EAST OF WALTHALL COUNTY.

LAT...LON 3101 9003 3117 9003 3116 9000 3114 9000
      3114 8994 3108 8991 3108 8984 3100 8983
TIME...MOT...LOC 2238Z 271DEG 31KT 3135 8970 3086 8976

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:23 PM CDT, 32 minutes earlier.

Area forecast discussion, Jun 21, 4:23 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
423 PM CDT TUE JUN 21 2011

.SHORT TERM...
A VIGOROUS STORM SYSTEM OVER THE NORTHERN PLAINS/UPPER MISSISSIPPI
VALLEY REGION HAS A SHARP MID/UPPER TROUGH AXIS EXTENDING SOUTH INTO
THE ARKLATEX REGION. UPPER LEVEL WINDS ARE SHARPLY DIFFLUENT IN
ADVANCE OF THIS TROUGH ACROSS THE CENTRAL GULF REGION...AND A MID
LEVEL DRY SURGE IN THE 700-600 MB LEVEL /NOTED IN THE KLCH AND KSHV
12Z SOUNDINGS/ IS ADVANCING EAST ACROSS CENTRAL LOUISIANA TOWARDS
SOUTHWEST MISSISSIPPI. THE PRESENCE OF VERY MOIST AND UNSTABLE AIR
CONVERGING IN ADVANCE OF THESE FEATURES IS CAUSING EXPLOSIVE
DEVELOPMENT OF THUNDERSTORMS WITH FREQUENT TO CONTINUOUS LIGHTNING
AND VERY EFFICIENT TROPICAL DOWNPOURS...ALONG WITH STRONG GUSTY
WINDS. THIS LINE OF THUNDERSTORMS WILL CONTINUE TO ADVANCE EAST THE
REMAINDER OF THIS AFTERNOON INTO THE EARLY EVENING HOURS. INTENSITY
OF THE THUNDERSTORMS WILL DIE DOWN THIS EVENING...BUT THE PATTERN
WILL FAVOR ISOLATED TO SCATTERED SHOWERS AND SOME THUNDERSTORMS TO
REDEVELOP THROUGH THE NIGHTTIME HOURS.

A SIMILAR PATTERN WILL REMAIN IN PLACE WEDNESDAY...SO AM EXPECTING
NUMEROUS SHOWERS AND THUNDERSTORMS TO GIVE MEASURABLE RAINFALL TO
MOST AREAS. AREAS OF HEAVY RAINFALL WILL REMAIN A THREAT AGAIN...AND
CANNOT RULE OUT A FEW STRONG STORMS PRODUCING STRONG GUSTY WINDS AND
FREQUENT LIGHTNING STRIKES. SCATTERED COVERAGE ACTIVITY WILL
CONTINUE WEDNESDAY EVENING BEFORE BECOMING MORE ISOLATED OVERNIGHT.

THE MAIN MID/UPPER TROUGH WILL PULL AWAY FROM THE REGION ON
THURSDAY...BUT A GENERAL WEAKNESS WILL REMAIN ACROSS THE FORECAST
AREA...ALONG WITH TROPICAL MOISTURE AND A VERY UNSTABLE AIRMASS.
SCATTERED DIURNAL SHOWERS AND THUNDERSTORMS ARE EXPECTED.

.LONG TERM...
A 500 MB RIDGE WILL GRADUALLY BUILD IN FROM THE WEST FRIDAY
THROUGH EARLY NEXT WEEK. MOISTURE WILL REMAIN DEEP ENOUGH FOR
SCATTERED DIURNAL SHOWERS AND THUNDERSTORMS FRIDAY THROUGH
SUNDAY...THEN LOW END SCATTERED TO ISOLATED COVERAGE IS EXPECTED
BY MONDAY AND NEXT TUESDAY. AS RAIN CHANCES
DECREASE...TEMPERATURES WILL BECOME ABOVE NORMAL AND HOT AGAIN BY
LATE IN THE WEEKEND OR EARLY NEXT WEEK. 22/TD

&&

.AVIATION...
MAIN ISSUED WILL BE LINE OF TSRA MOVING FROM NEAR A KMCB-KBTR LINE
EASTWARD THE REMAINDER OF THIS AFTERNOON AND EVENING. LINE WILL BE
ASSOCIATED WITH WIND GUSTS 30-40 KNOTS AND A PERIOD OF LIFR
CONDITIONS. OTHERWISE...VFR TO OCCASIONAL MVFR CONDITIONS WILL
PREVAIL THROUGH WEDNESDAY.

&&

.MARINE...
WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY OVER THE
OFFSHORE WESTERN WATERS...SO HAVE LEFT A SMALL CRAFT EXERCISE
CAUTION STATEMENT IN EFFECT UNTIL MIDNIGHT MAINLY FOR SEAS UP TO 6
FEET. OTHERWISE...WINDS WILL BE MOSTLY BELOW 15 KNOTS FROM THE
SOUTH THROUGH THE WEEKEND WITH SEAS FALLING MOSTLY INTO THE 2 TO 4
FEET RANGE. 22/TD

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  72  90  73  90 /  40  80  30  40
BTR  75  91  75  92 /  40  80  30  50
ASD  76  89  75  89 /  50  80  40  50
MSY  78  89  77  89 /  30  80  40  50
GPT  76  88  77  88 /  50  80  40  50
PQL  75  89  75  89 /  50  80  50  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 21, 11:58 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1158 AM CDT TUE JUN 21 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-221700-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1158 AM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS...
SCATTERED TO AT TIMES NUMEROUS SHOWERS AND THUNDERSTORMS WILL
CONTINUE TODAY AND TONIGHT WITH A FEW STRONG TO SEVERE STORMS
PROBABLE ACROSS THE ENTIRE OUTLOOK AREA. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...HOWEVER...MANY THUNDERSTORMS WILL
PRODUCE GUSTY WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY
DOWNPOURS.

RIVERS... FLOOD WARNINGS REMAIN IN EFFECT FOR MORGAN CITY ON THE
ATCHAFALAYA RIVER AND FOR RED RIVER LANDING ON THE MISSISSIPPI
RIVER. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS
FOR DETAILS.

MARINE...
A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM FOR THE WATERS 20
TO 60 NAUTICAL MILES OFFSHORE FROM SOUTHWEST PASS TO THE LOWER
ATCHAFALAYA RIVER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
WEDNESDAY THROUGH SATURDAY...THEN LOWER COVERAGE ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON SUNDAY AND
MONDAY. A FEW THUNDERSTORMS MAY BE STRONG WITH GUSTY
WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY DOWNPOURS.

FLOOD WARNINGS WILL REMAIN IN EFFECT FOR MORGAN CITY ON THE
ATCHAFALAYA RIVER AND FOR RED RIVER LANDING ON THE MISSISSIPPI
RIVER. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS
FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT ANTICIPATE THROUGH MONDAY JUNE 27TH.

22/TD

In the hours before

Local storm report, Jun 21, 3:28 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
328 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     2 SE BATCHELOR          30.82N 91.64W
06/21/2011  U0 MPH           POINTE COUPEE      LA   LAW ENFORCEMENT

            TREES DOWN ACROSS ROAD AT LA HIGHWAY 972...PARISH
            MAINTENANCE DISPATCHED TO CLEAR TREES ACROSS ROAD.

&&

JS
Special weather statement, Jun 21, 3:41 PM CDT, 1 hour 14 minutes before
LAZ037-071-212145-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
341 PM CDT TUE JUN 21 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST.
HELENA PARISH...TANGIPAHOA PARISH...

AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR GREENSBURG...OR ABOUT 5 MILES
EAST OF GREENSBURG...MOVING NORTHEAST AT 30 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...EASLEYVILLE...TANGIPAHOA AND KENTWOOD

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
Special weather statement, Jun 21, 4:06 PM CDT, 49 minutes before
LAZ071-MSZ069>071-212200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
406 PM CDT TUE JUN 21 2011

...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING AMITE
COUNTY...WALTHALL COUNTY...PIKE COUNTY...TANGIPAHOA PARISH...

AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 8 MILES
NORTHWEST OF MCCOMB TO 9 MILES SOUTH OF MCCOMB TO 8 MILES NORTH OF
AMITE...MOVING NORTHEAST AT 30 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
MCCOMB...SUMMIT...WILMER...TYLERTOWN...SALEM AND DEXTER

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
Special weather statement, Jun 21, 4:17 PM CDT, 38 minutes before
LAZ037-039-071-212215-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
417 PM CDT TUE JUN 21 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST.
HELENA PARISH...WASHINGTON PARISH...TANGIPAHOA PARISH...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 12 MILES SOUTHWEST OF GREENSBURG...OR
ABOUT 11 MILES SOUTH OF DARLINGTON...MOVING NORTHEAST AT 25 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...DARLINGTON...GREENSBURG...EASLEYVILLE...TANGIPAHOA...
KENTWOOD AND MOUNT HERMAN

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
Special weather statement, Jun 21, 4:29 PM CDT, 26 minutes before
LAZ037-039-050-071-072-MSZ070-071-212215-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
429 PM CDT TUE JUN 21 2011

...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING WALTHALL
COUNTY...ST. HELENA PARISH...LIVINGSTON PARISH...PIKE COUNTY...
WASHINGTON PARISH...TANGIPAHOA PARISH...

AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...ALONG THE MAIN LINE EXTENDING FROM 6
MILES NORTHWEST OF MCCOMB TO 12 MILES NORTHEAST OF GREENSBURG TO
GREENSBURG TO OAK HILLS PLACE...MOVING EAST AT 25 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
KENTWOOD...SUMMIT...MCCOMB AIRPORT...MCCOMB...OSYKA...MAGNOLIA...
TANGIPAHOA...WALKER...MONTPELIER...ROSELAND...LIVINGSTON...AMITE...
MOUNT HERMAN...WILMER...INDEPENDENCE...TICKFAW...TYLERTOWN AND SALEM

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
Special weather statement, Jun 21, 4:49 PM CDT, 6 minutes before
MSZ070-071-212245-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
449 PM CDT TUE JUN 21 2011

...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING WALTHALL
COUNTY...EASTERN PIKE COUNTY...

AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 18 MILES
NORTHEAST OF MCCOMB TO FRANKLINTON...MOVING EAST AT 25 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
TYLERTOWN...SALEM AND DEXTER

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 3:01 PM CDTSevere Thunderstorm WarningLIXWilkinson59 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.